Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hypothyroid, acidity, nausea, headaches. Taking thyronorm. Treatment for symptoms?

hi, i am 33yr old and i have hypothyroid my TSH is 8.71 since last two weeks i have been put on Thyronorm 50mc from 25mc..since last 5 days i am experiencing severe acidity problems, nausea , lethargy, head aches etc...are these side effects of Thyronorm 50mcr?...i never had these issues while i was on 25mc.....please help me
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These symptoms may be due to side effects of THYRONORM.
The best would be to reduce your dose to 37.5 mcg and then see the response.
If your symptoms go away,it will prove that these were because of THYRONORM.
Then after few weeks you may increase the dose to 50 mcg.
If your symptoms persist inspite of reducing the dose,then the cause is other than the THYRONORM and in that case you have to consult a doctor for it's diagnosis and treatment.
In any case don't stop THYRONORM of your own and discuss the matter with your treating doctor.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor